# SDR 2002UALA00550

- Difficulty date: March 23, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 43,180 hours, 6,953 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FUSELAGE SKIN CHAFED AFT OF STATION 1809.5 AT STRINGER 17.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED REPAIR DOUBLER.
